Regularity for solutions of a certain elliptic equation near a nonsmooth interface

Dae Hyeon Pahk, Jin Keun Seo

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)949-952
Number of pages4
JournalNonlinear Analysis
Volume23
Issue number7
DOIs
Publication statusPublished - 1994 Oct

Bibliographical note

Funding Information:
Acknowledgement-The both authors are supported in part by GARC-KOSEF. The first author is partly supported by KOSEF Grant 90-08-00-02 and BSRI-92.113. The second author is partly supported by Non Directed Research Fund, Korea Research Foundation, 1992.

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this